# SDR AALA20061119

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - EMERGENCY LIGHT BATTERY SWITCH WAS LEFT IN ARMED POSITION ON OVERNIGHT TERMINATOR BY CREW.  REPLACED BATTERY PACKS FOR INOPERATIVE EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
